# SDR RRXA991513

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 940 - 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE,  AT FINGER DOUBLERS ABOVE M/W/W BETWEEN STA 940 AND STA 980, 8 CENTER OF FLOOR PRESS PANEL.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW FAA APPROVED TENNESSEE TECHNICAL SERVICES DER ENGINEERING SKETCH NR EO-99-109 WITH APPROVED 8110-3 DATED 08-25-99.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
